# SDR FDEA201510143202

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE, THE APU INLET PERIMETER HAS CORROSION ON THE FWD SIDE AT BS 1825, BETWEEN STRINGER 3 & 6.  CORROSION REMOVED, FOUND OUT OF LIMIT IAW SRM 53-80-15 FIG 101 TABLE 101 REV 116 & REPAIR CARRIED OUT IAW EA F-5310-T0321253 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
